Viscous Faraday waves in two-dimensional large-aspect-ratio containers

Mancebo, Francisco J. y Vega de Prada, José Manuel (2006). Viscous Faraday waves in two-dimensional large-aspect-ratio containers. "Journal of fluid mechanics", v. 560 ; pp. 369-393. ISSN 0022-1120. https://doi.org/10.1017/S0022112006000589.

Descripción

Título: Viscous Faraday waves in two-dimensional large-aspect-ratio containers
Autor/es:
  • Mancebo, Francisco J.
  • Vega de Prada, José Manuel
Tipo de Documento: Artículo
Título de Revista/Publicación: Journal of fluid mechanics
Fecha: Julio 2006
Volumen: 560
Materias:
Escuela: E.T.S.I. Aeronáuticos (UPM) [antigua denominación]
Departamento: Fundamentos Matemáticos de la Tecnología Aeronáutica [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (909kB) | Vista Previa

Resumen

A weakly nonlinear analysis of one-dimensional viscous Faraday waves in two-dimensional large-aspect-ratio containers is presented. The surface wave is coupled to a viscous long-wave mean flow that is slaved to the free-surface deformation. The relevant Ginzburg–Landau-like amplitude equations are derived from first principles, and can be of three different types, depending on the ratio between wavelength, depth and the viscous length. These three equations are new in the context of Faraday waves. The coefficients of these equations are calculated for arbitrary viscosity and compared with their counterparts in the literature for small viscosity; a discrepancy in the cubic coefficient is due to a dramatic sensitivity of this coefficient on a small wavenumber shift due to interplay between viscous effects and parametric forcing.

Más información

ID de Registro: 6083
Identificador DC: http://oa.upm.es/6083/
Identificador OAI: oai:oa.upm.es:6083
Identificador DOI: 10.1017/S0022112006000589
URL Oficial: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=455364&fulltextType=RA&fileId=S0022112006000589
Depositado por: Memoria de Investigacion 2
Depositado el: 18 Feb 2011 11:52
Ultima Modificación: 27 Nov 2015 10:12
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM